# SDR CA000118052

- Difficulty date: December 6, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 10,408 hours
- Engine: Lyc LTIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 38135015
- Condition: Broken
- Location: Cylinder
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) CYLINDER STUDS FAILED. STUDS WERE REINSTALLED AFTER PREVIOUS CYLINDER REPLACEMENT. AT INSTALLATION NO DEFECTS WERE NOTED ON REUSED STUDS.
